Title: Indications of variation in host suitability to root-knot nematode populations in commercial tomato varieties
Authors: Fourie, H. ×
Mc donald, A.H.
Mothata, T.S.
Ntidi, K.N.
De Waele, Dirk #
Issue Date: 2012
Publisher: Academic Journals
Series Title: African Journal of Agricultural Research vol:7 issue:15 pages:2344-2352
ISSN: 1991-637X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division of Crop Biotechnics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
AfrJAgrRes_2012_7_p2344-2352.pdf Published 313KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.